US Environmental Evaluators Network Forum Unconference

Detalhes do evento

US Environmental Evaluators Network Forum Unconference

Horário: 18 julho 2012 a 19 julho 2012
Local: American University
Cidade: Washington, DC, USA
Site ou Mapa: http://www.environmentalevalu…
Telefone: http://www.environmentalevaluators.net/2012-een-forum/
Tipo de evento: forum, unconference
Organizado por: Environmental Evaluators Network
Última atividade: 11 Jul, 2012

Exportar para Outlook ou iCal (.ics)

Descrição do evento

Join over 200 colleagues July 18 and 19 at American University in Washington, DC for the US Environmental Evaluators Network Forum Unconference

What are the responsibilities and opportunities for environmental evaluation to serve the public good? What facilitates and what impedes the discipline of evaluation and its practitioners in achieving environmental ‘public goodness’? How should ‘public good’ even be defined? These are some of the questions we hope you will help us wrestle with at the 7th annual US Environmental Evaluators Network Forum.

The US EEN and the American Evaluation Association (AEA) are hosting the event as an ‘unconference.’ This format is participant driven, lively, and creative. Participants in the unconference determine its content during the event!

Are you working with or in an agency or organization that implements environmental programs and policies? Do you evaluate environmental programs and/or policies? Are you concerned about evaluation being used for the public good? This event is for you.

Our goal is to connect you with other innovative environmental evaluators to share experiences and ideas, explore new trends and opportunities, and brainstorm out-of-the-box solutions to the challenges we’re all facing.

Schedule

Day 1 – Wednesday, July 18

8:00 – 9:00 Check-in with beverages and light breakfast snacks available

9:00 – 10:30 Opening Session (Introduction, Welcome, Agenda Building)

10:30 – 11:00 Break

11:00 – 12:00 ROTATION 1 (60 minutes)

12:00 – 1:00 Lunch – on own at University outlets

1:00 – 2:15 ROTATION 2 (75 minutes)

2:15 – 2:45 Break

2:45 – 3:30 ROTATION 3 (45 minutes)

3:45 – 5:00 Debrief and plan for day 2

5:00 – 6:30 Evening Reception

Day 2 – Thursday, July 19

8:00 – 9:00 Beverages and light breakfast snacks available – come network!

9:00 – 10:15 KEYNOTE Rotation

10:15 – 10:30 Break

10:30 – 11:00  Opening Session (Agenda Revision and Addition)

11:10 – 12:00 ROTATION 4 (50 minutes)

12:00 – 1:00 Lunch – on own at University outlets

1:00 – 2:00 ROTATION 5 (60 minutes)

2:00 – 2:30 Break

2:30 – 3:15 ROTATION 6 (45 minutes)

3:30 – 4:30 Debrief and Plan for Next Steps

Caixa de Recados

Comentar

RSVP para US Environmental Evaluators Network Forum Unconference para adicionar comentários!

Entrar em Rede Brasileira de Monitoramento e Avaliação

Comparecer (1)

Não comparecer (3)

Revista Brasileira de Monitoramento e Avaliação

#Eval4Action

Siga-nos no Facebook!

© 2021   Criado por Marcia Joppert.   Ativado por

Badges  |  Relatar um incidente  |  Termos de serviço

a.next_photo_link img:hover {transform:scale(1.20);-ms-transform:scale(1.20);-o-transform:scale(1.20);-webkit-transform:scale(1.20);-moz-transform:scale(1.20); transform:scale(1.20);-webkit-transition:all 1s ease-out;-moz-transition:all 1s ease-out;transition:all 1s ease-out;-ms-transition:all 1s ease-out;-o-transition:all 1s ease-out;}